# SDR SIMA200513601

- Difficulty date: May 10, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N705AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145184
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 2152403
- Part serial: 9905013
- Condition: Smoke
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BURNING ODOR IN BOTH COCKPIT AND CABIN.  REAR OF ACFT HAD SMALL AMOUNT OF SMOKE VISIBLE.  MEL WAS ISSUED AND ACFT RETURNED TO SERVICE.  MX REMOVED AND REPLACED NR 1 ACM IAW EMB MM.  OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.  (M)
